# SDR JR2R2011092900437

- Difficulty date: September 29, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 20,193 hours, 16,018 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320907
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 364 CORRODED BETWEEN STRINGERS 27 AND 25R.  REPAIRED DAMAGED FRAME IAW OE CRJ9-53-0775.
